Conditions for the existence of longitudinal waves in an
Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 156-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_2_a8,
author = {L. M. Zubov and A. N. Rudev},
title = {Conditions for the existence of longitudinal waves in an},
journal = {Doklady Akademii Nauk},
pages = {156--158},
year = {1994},
volume = {334},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a8/}
}
L. M. Zubov; A. N. Rudev. Conditions for the existence of longitudinal waves in an. Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 156-158. http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a8/